# SDR DL757961718

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT ON THE AFT CARGO DOOR INOP.  RELAMPED, OP CK GOOD.
